MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5); FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-600-060
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a need for a revision surgery.
 
Event or Problem Description
It was reported that there was a need for a revision surgery.
 
Additional Manufacturer Narrative
Alleged failure: the anchors slipped out despite professional implantation in the humeral head.The probable root causes could be: 1) excessive force during tensioning, 2) too much initial tension in suture, or 3) soft bone results in anchor pullout during tensioning, bone cannot retain anchor to withstand tensioning forces.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Lot number is unknown; therefore, manufacture date can not be confirmed.

Brand Name
PKG. REELX STT 5.5MM KNOTLESS SUTURE ANCHOR(BOX OF 5)
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11498045
Report Number0002936485-2021-00152
Device Sequence Number11480563
Product Code MBI
UDI-Device Identifier37613252017579
UDI-Public37613252017579
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-600-060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;